I was diagnosed with Hypothyroid back in April of this year and was put on Levothyroxine . We have done blood work every six weeks after dosage changes. At .75 my numbers were to low and they bumped me up to .88 and that was too high. I was then put on .75 & .88 alternating dose each day. I still wasn t feeling as good as I had so I talked the dr into upping me to just .88 s. I felt great for the first 4-5 weeks on this dose but am now getting a lot of the old symptoms back that I had before I was diagnosed. The dr. insists I should be feeling fine but I am not. I am gaining weight, am sluggish, need naps, have tender scalp , muscle weakness , low sex drive, headaches , etc. What s going on? She insists that anything lower than .88 is too low and anything above, is too high. I have felt fantastic at a few different points when we were trying different dosages. Any info would be greatly appreciated.
Asked On : Thu, 6 Dec 2012